# SDR UALA2011022100877

- Difficulty date: February 20, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,388 hours, 10,901 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING OPS TEST OF EMERGENCY SEAT MOUNTED ESCAPE PATH LIGHTING FOUND LIGHT ASSY AT SEAT 3H INOPERATIVE.    CHANGED BOTH EMERGENCY LAMPS AT SEAT 3H, OPS TESTED OK.
